Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/1799
Title: The two-piston problem revisited: Generalization from reversible to irreversible expansion
Authors: Anacleto, Joaquim
Anacleto, Joaquim Alberto C.
Ferreira, J. M.
Issue Date: 2011
Citation: Anacleto, Joaquim; Anacleto, Joaquim Alberto C.; Ferreira, J. M.The two-piston problem revisited: Generalization from reversible to irreversible expansion, American Journal of Physics, 79, 10, 1009-1009, 2011.
URI: http://hdl.handle.net/10348/1799
Other Identifiers: 00029505
Document Type: Article
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
4 Anacleto et al Am J Phys 79 (10) 1013-1014 (2011).pdf
  Restricted Access
1,07 MBAdobe PDFThumbnail
View/Open Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.